# SDR UIEA200700139

- Difficulty date: March 15, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 96,575 hours, 19,299 cycles
- System (JASC): 2701 · Control Column Section
- Part: Flt Controls
- Condition: Binding
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT T/O WITH FLAP 20 DEGREES THE YOKE WOULD STICK AT ABOUT THE POINT OF 2 UNITS OF RIGHT AILERON TRIM.  AFT FLAP WERE AT 10 DEGREES THE YOKE WOULD STICK AT THE SAME POINT, BUT TAKE LESS PRESSURE TO OVERCOME THE PROBLEM, ON APPROACH NO INDICATION OF STICKING WITH FLAPS UP OR AT NIL FLAPS SETTING DOWN TO 30 DEGREES.  VERIFIED YOKE AND AILERONS, NOT BINDING PRIOR TO DEPARTURE WITH FLAPS UP AND FLAPS DOWN IAW MM 27-11-00.
